Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Corrected outer functions

Author: Evgueni Doubtsov
Journal: Proc. Amer. Math. Soc. 126 (1998), 515-522
MSC (1991): Primary 30D50; Secondary 30D55
MathSciNet review: 1415583
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given $0<p<2$ and a strictly positive continuous function $\varphi $ on the unit circle, we construct a bounded analytic function $g$ such that $|g^{*}|=\varphi $ a.e., and $g$ is in the Besov space $A_{p}^{1}$ on the unit disc.

References [Enhancements On Off] (What's this?)

  • 1. A. B. Aleksandrov, The existence of inner functions in a ball, Mat. Sb. (N.S.) 118(160) (1982), no. 2, 147–163, 287 (Russian). MR 658785
  • 2. Yves Dupain, Gradients des fonctions intérieures dans la boule unité de 𝐶ⁿ, Math. Z. 193 (1986), no. 1, 85–94 (French). MR 852911,
  • 3. John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • 4. S. V. Hruscev and V. V. Peller, Hankel operators, best approximations, and stationary Gaussian processes, Uspekhi Mat. Nauk 37, no. 1 (1982), 53-124; English transl., Russian Math. Surveys 37 (1982), 61-144. (Russian)
  • 5. S. N. Mergelyan, On one integral for analytic functions, Izvestiya Akad. Nauk SSSR 15 (1951), 395-400 (Russian). MR 13:335f
  • 6. W. Rudin, The radial variation of analytic functions, Duke Math. J. 22 (1955), 235-242. MR 18:27g
  • 7. Walter Rudin, Function theory in the unit ball of 𝐶ⁿ, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York-Berlin, 1980. MR 601594
  • 8. S. A. Vinogradov, Multiplication and division in the space of analytic functions with area integrable derivative, and in some related spaces, Zap. Nauchn. Sem. S. Petersburg. Otdel. Mat. Inst. Steklov. (POMI) 222 (1995), 45-77 (Russian); English transl. in J. Math. Sci.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D50, 30D55

Retrieve articles in all journals with MSC (1991): 30D50, 30D55

Additional Information

Evgueni Doubtsov
Affiliation: Centre de Recerca Matemàtica, Institut d’Estudis Catalans, Apartat 50, E-08193 Bellaterra, Barcelona, Spain
Address at time of publication: ul. Partizana Germana 14/117, kv. 335, 198205 St. Petersburg, Russia

Keywords: Hardy classes, Besov space, inner-outer factorization
Received by editor(s): March 13, 1996
Received by editor(s) in revised form: August 13, 1996
Additional Notes: Supported by the Centre de Recerca Matemàtica, Institut d’Estudis Catalans (Barcelona) under a grant from DGICYT (Spain).
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1998 American Mathematical Society